Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 19, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at May 29, 2016, 9:10 PM MDT for Dundy County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 9:10 PM MDT (03:10 UTC)
- Expired
- May 30, 2016, 12:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Dundy County, NE
The radar
The Goodland radar (KGLD), 95 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2037 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
114
WGUS53 KGLD 300310
FFWGLD
NEC057-300615-
/O.NEW.KGLD.FF.W.0019.160530T0310Z-160530T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
910 PM MDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 1215 AM MDT
* AT 909 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THREE TO SIX INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAX.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4030 10148 4015 10132 4006 10132 4003 10147
4014 10156 4021 10196 4027 10180 4035 10183
4035 10174
$$
HUSTED2 follow-up statements
058
WGUS73 KGLD 300443
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1043 PM MDT SUN MAY 29 2016
NEC057-300615-
/O.CON.KGLD.FF.W.0019.000000T0000Z-160530T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNDY NE-
1043 PM MDT SUN MAY 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FOR
CENTRAL DUNDY COUNTY...
AT 1040 PM MDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. AN ESTIMATED FIVE TO SIX INCHES OF RAIN HAVE FALLEN SO
FAR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY, IF NOT ALREADY
OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAX.
ADDITIONAL RAINFALL AMOUNTS AROUND AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4030 10148 4015 10132 4006 10132 4003 10147
4014 10156 4021 10196 4027 10180 4035 10183
4035 10174
$$
LUNDQUIST005
WGUS73 KGLD 300608
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1208 AM MDT MON MAY 30 2016
NEC057-300617-
/O.EXP.KGLD.FF.W.0019.000000T0000Z-160530T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNDY NE-
1208 AM MDT MON MAY 30 2016
...THE FLASH FLOOD WARNING FOR CENTRAL DUNDY COUNTY WILL EXPIRE AT
1215 AM MDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 4030 10148 4015 10132 4006 10132 4003 10147
4014 10156 4021 10196 4027 10180 4035 10183
4035 10174
$$
BULLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 29, 6:08 PM MDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 29, 6:08 PM MDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Goodland KS 608 PM MDT SUN MAY 29 2016 .UPDATE... Issued at 558 PM MDT Sun May 29 2016 Strong, deep lift will continue over the center part of the area near the majority of the storm activity. This lift will diminish during the early evening. The storm activity will then shift to the west and northwest ahead of an approaching upper level short wave trough. Expect the lift to increase during the evening, mainly over the northwest and north central part of the area into the overnight hours before weakening as the short wave trough begins to fill. The nose of the LLJ will also be over the northwest part of the area during this time period, further adding to the lift. The storm activity will diminish/move east of the area during the overnight hours. Due to the increasing stability of the environment, am expecting the severe weather threat to come to a close over the next hour or so if not before. However due to slow storm motions around 15 MPH, flash flooding will continue to be a threat during the evening and into the overnight hours. && .SHORT TERM...(This evening through Monday) Issued at 217 PM MDT Sun May 29 2016 Scattered thunderstorms have developed this afternoon in southeastern part of the area. A weak shortwave trough rotating around the souther plains ridge has provided enough lift in the moderately unstable and weakly sheared environment for large hail in the strongest cores. The shear is forecast to increase a bit this afternoon so storms will likely persist into the evening hours as they gradually lift north with the upper forcing. Monday will present a similar set up as today. Another shortwave trough will rotate in during the afternoon from the southwest. Instability however will be higher...with most of the forecast area moderately to strongly unstable. Deep layer shear will be similar with perhaps a slight increase as well compared to today. As a result...think there will be another round of scattered storms capable of producing large hail. .LONG TERM...(Monday night through Sunday) Issued at 151 PM MDT Sun May 29 2016 Thunderstorm activity Monday evening, some severe, will slowly wind down Monday night as the longwave of low pressure pulls slightly eastward overnight. The theta-e boundary that provided a focus for thunderstorm development on Monday afternoon/evening will move off to the east as we head into Tuesday. Another round of thunderstorm activity will be possible on Tuesday along and ahead of a cold front. At this time, strong thunderstorms are possible but severe thunderstorm development will be limited. PoPs remain in the forecast through Wednesday morning as this front will likely slow down during the overnight hours and perhaps stall out just to the east of the CWA. This system will move to the east late Wednesday and into Thursday with high pressure building in to the west of the CWA. A dry and warm pattern will persist from late Wednesday into the weekend. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 501 PM MDT Sun May 29 2016 VFR conditions expected for the TAFs. Not very confident storms currently east of KGLD will make it to the site or even be around by 0z as better environment is east of the site over KCBK. Will amend TAF before 0z if storms do hang on more than anticipated. If that does occur, should not be for more than an hour. Am expecting storms to continue for KMCK for the first hour or so of the TAF. By 3z or so current storm activity should shift away from the sites/diminish. However another round of storms is expected to move in from the west. These storms will remain well west of KMCK, but may impact KGLD toward 6z. Am expecting most of the activity to remain north of KGLD. Storm activity will end for KGLD during the overnight hours. Another round of storms is expected during the afternoon Monday, with activity increasing during the late afternoon. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JTL SHORT TERM...024 LONG TERM...TL AVIATION...JTL
Hazardous weather outlook, May 29, 4:10 PM MDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 410 PM MDT SUN MAY 29 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-302215- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 410 PM MDT SUN MAY 29 2016 /510 PM CDT SUN MAY 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... THERE WILL BE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT. AT THIS TIME...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON THROUGH LATE MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED
In the hours before
Special weather statement, May 29, 7:57 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 757 PM MDT SUN MAY 29 2016 COZ090-300230- YUMA COUNTY CO- 757 PM MDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YUMA COUNTY UNTIL 830 PM MDT... AT 756 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF ECKLEY...OR 9 MILES WEST OF WRAY...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WRAY. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 252. LAT...LON 4006 10249 4018 10247 4020 10221 3999 10226 TIME...MOT...LOC 0156Z 277DEG 11KT 4011 10241 HUSTED/HILL
Special weather statement, May 29, 8:00 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM MDT SUN MAY 29 2016
KSZ001-NEZ079-080-300230-
CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
800 PM MDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS...CENTRAL DUNDY AND WEST CENTRAL HITCHCOCK
COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 830 PM MDT/930 PM CDT/...
AT 800 PM MDT/900 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF
HAIGLER TO 4 MILES NORTH OF BENKELMAN. MOVEMENT WAS WEST AT 5 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BENKELMAN AND MAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4013 10124 4002 10131 4000 10136 4000 10141
3998 10141 3996 10147 4018 10195 4031 10171
TIME...MOT...LOC 0200Z 075DEG 5KT 4019 10173 4012 10151
HUSTED/HILLSpecial weather statement, May 29, 8:30 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
930 PM CDT SUN MAY 29 2016
KSZ002-NEZ080-300245-
RAWLINS KS-HITCHCOCK NE-
930 PM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS AND
SOUTHWESTERN HITCHCOCK COUNTIES UNTIL 945 PM CDT...
AT 930 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF BENKELMAN. THIS STORM WAS NEARLY STATIONARY.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
RAWLINS AND SOUTHWESTERN HITCHCOCK COUNTIES.
LAT...LON 3995 10121 3987 10141 4000 10141 4000 10133
4007 10132 4008 10129
TIME...MOT...LOC 0230Z 343DEG 2KT 3999 10138
HUSTEDSpecial weather statement, May 29, 8:44 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT SUN MAY 29 2016
KSZ001-002-NEZ079-080-300315-
CHEYENNE KS-RAWLINS KS-DUNDY NE-HITCHCOCK NE-
844 PM MDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS AND
NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...SOUTHEASTERN
DUNDY AND SOUTHWESTERN HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA
UNTIL 915 PM MDT/1015 PM CDT/...
AT 844 PM MDT/944 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BENKELMAN. THIS STORM WAS NEARLY STATIONARY.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BENKELMAN AND MAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4019 10170 4025 10154 3999 10122 3990 10129
3998 10157
TIME...MOT...LOC 0244Z 337DEG 3KT 4007 10150
HUSTEDLocal storm report, May 29, 8:54 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 6 S MAX 40.02N 101.42W
05/29/2016 E1.25 INCH DUNDY NE PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL.
&&
HILLLocal storm report, May 29, 8:58 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
858 PM MDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM HAIL 3 W GOVE 38.96N 100.55W
05/29/2016 E1.00 INCH GOVE KS PUBLIC
HAIL IS COATING THE GROUND. HIGH WINDS ALSO REPORTED.
0139 PM HAIL PARK 39.11N 100.36W
05/29/2016 E1.75 INCH GOVE KS PUBLIC
RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
0141 PM HAIL 4 S PARK 39.05N 100.36W
05/29/2016 E1.25 INCH GOVE KS TRAINED SPOTTER
STARTED AT 135 PM MDT AND ENDED AT 141 PM MDT.
0143 PM HAIL 1 S PARK 39.10N 100.36W
05/29/2016 M2.00 INCH GOVE KS EMERGENCY MNGR
EMERGENCY MANAGER MEASURED 2 INCH HAIL AND REPORTED
INTENSE LIGHTNING THAT STARTED A FIRE IN A TREE ROW.
0205 PM HAIL 2 S PARK 39.08N 100.36W
05/29/2016 M1.25 INCH GOVE KS COCORAHS
BROKEN HOUSE WINDOWS
0209 PM HAIL 3 W GOVE 38.96N 100.55W
05/29/2016 E1.25 INCH GOVE KS PUBLIC
HAIL COVERING THE GROUND
0222 PM HAIL 7 SSE HOXIE 39.26N 100.40W
05/29/2016 E0.75 INCH SHERIDAN KS TRAINED SPOTTER
PEA TO PENNY SIZE HAIL
0250 PM FLASH FLOOD GOVE 38.96N 100.49W
05/29/2016 GOVE KS EMERGENCY MNGR
RUNNING WATER ON HWY 23 AND SURROUNDING AREAS.
0255 PM FLASH FLOOD GOVE 38.96N 100.49W
05/29/2016 GOVE KS TRAINED SPOTTER
SPOTTER PASSED ALONG REPORTS OF WATER ACROSS STREETS IN
TOWN.
0300 PM HAIL 10 S OAKLEY 38.98N 100.85W
05/29/2016 E1.00 INCH LOGAN KS PUBLIC
0310 PM HAIL 10 SW OAKLEY 39.02N 100.99W
05/29/2016 E1.00 INCH LOGAN KS PUBLIC
RELAYED VIA SOCIAL MEDIA.
0310 PM HAIL 8 SSE MONUMENT 38.99N 100.93W
05/29/2016 E1.75 INCH LOGAN KS PUBLIC
PING PONG TO GOLF BALL SIZE HAIL.
0340 PM HAIL 7 S SELDEN 39.44N 100.57W
05/29/2016 M0.88 INCH SHERIDAN KS TRAINED SPOTTER
0355 PM HAIL 5 ENE WINONA 39.09N 101.15W
05/29/2016 E1.50 INCH LOGAN KS PUBLIC
RELAYED VIA SOCIAL MEDIA
0358 PM HAIL 12 E RUSSELL SPRINGS 38.92N 100.94W
05/29/2016 E1.00 INCH LOGAN KS PUBLIC
UP TO QUARTER SIZE.
0418 PM HAIL 12 NNW THE MONUMENT ROC 38.92N 100.87W
05/29/2016 E1.00 INCH LOGAN KS EMERGENCY MNGR
UP TO QUARTER SIZE HAIL. MOSTLY PEA SIZE.
0420 PM FLASH FLOOD 11 S OAKLEY 38.96N 100.85W
05/29/2016 LOGAN KS EMERGENCY MNGR
WATER OVER LOW SPOTS ON COUNTY ROADS INCLUDING SENECA
0423 PM HAIL 2 SSE LEVANT 39.35N 101.18W
05/29/2016 E1.00 INCH THOMAS KS TRAINED SPOTTER
MOSTLY NICKEL SIZE HAIL WITH SOME QUARTER SIZE HAIL MIXED
IN. OCCURRED AT I-70 EXIT FOR LEVANT.
0507 PM HAIL 4 SSW HALFORD 39.31N 100.89W
05/29/2016 E0.88 INCH THOMAS KS PUBLIC
0510 PM HAIL 9 NE WALLACE 39.00N 101.48W
05/29/2016 E1.00 INCH WALLACE KS PUBLIC
UP TO QUARTER SIZE HAIL.
0618 PM NON-TSTM WND GST 4 S BURLINGTON 39.24N 102.29W
05/29/2016 M60.00 MPH KIT CARSON CO ASOS
0725 PM HAIL 12 NNE PARKS 40.21N 101.67W
05/29/2016 E1.00 INCH DUNDY NE PUBLIC
APPROXIMATE TIME.
0830 PM HAIL 6 S MAX 40.02N 101.42W
05/29/2016 E1.25 INCH DUNDY NE PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL.
&&
HILLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:29 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 27 min |
| May 29, 6:58 PM MDT | Special Weather Statement | GLD | Dundy | 32 min |
| May 29, 7:11 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 49 min |
| May 29, 8:00 PM MDT | Special Weather Statement | GLD | Dundy | 30 min |
| May 29, 8:12 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 30 min |
| May 29, 8:44 PM MDT | Special Weather Statement | GLD | Dundy | 31 min |
| May 29, 9:32 PM MDT | Special Weather Statement | GLD | Dundy | 28 min |
| May 30, 5:02 PM MDT | Special Weather Statement | GLD | Dundy | 28 min |
| May 30, 5:49 PM MDT | Special Weather Statement | GLD | Hitchcock | 26 min |
Nearby
Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.